Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\textrm {SU}_ I(2,F[z,1/z])$ for $F$ a subfield of $\textbf {C}$
HTML articles powered by AMS MathViewer

by David Pollen PDF
J. Amer. Math. Soc. 3 (1990), 611-624 Request permission
References
  • Ingrid Daubechies, Orthonormal bases of compactly supported wavelets, Comm. Pure Appl. Math. 41 (1988), no. 7, 909–996. MR 951745, DOI 10.1002/cpa.3160410705
  • Ingrid Daubechies and Jeffrey Lagarias, Two-scale difference equations. Parts I and II, Preprint, AT&T Bell Labs., 1988.
  • Andrew Pressley and Graeme Segal, Loop groups, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1986. Oxford Science Publications. MR 900587
  • P. P. Vaidyanathan, et al, Improved technique for design of perfect reconstruction FIR QMF banks with lossless polyphase matrices, IEEE Trans. Acoust. Speech Signal Process. 37 (1989).
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 20F05, 20E05, 22E10
  • Retrieve articles in all journals with MSC: 20F05, 20E05, 22E10
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 3 (1990), 611-624
  • MSC: Primary 20F05; Secondary 20E05, 22E10
  • DOI: https://doi.org/10.1090/S0894-0347-1990-1040953-6
  • MathSciNet review: 1040953